# SDR CALA2017100203393

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 66,697 hours, 14,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON APPROACH. EMERGENCY DECLARED.  FLAPS LOCKED OUT AT 5 DEGREES. SELECTED ALTERNATE IAW QRH, NO HELP. PERFORMED FIM 27-51-00-815-810, NO FAULTS FOUNDED, OPS CHECKED WITH HYD SYS AND ALTERNATE MODE SUCCESSFULLY.
